Loading...
Loading...

Go to the content (press return)

A robust LMI approach on nonlinear feedback stabilization of continuous state-delay systems with Lipschitzian nonlinearities : experimental validation

Author
Mobayen, S.; Pujol-Vazquez, G.
Type of activity
Journal article
Journal
Iranian Journal of Science and Technology-Transactions of Mechanical Engineering
Date of publication
2019-09
Volume
43
Number
3
First page
549
Last page
558
DOI
https://doi.org/10.1007/s40997-018-0223-4 Open in new window
Project funding
DPI2016-77407-P
Repository
http://hdl.handle.net/2117/121930 Open in new window
URL
https://link.springer.com/article/10.1007%2Fs40997-018-0223-4 Open in new window
Abstract
This paper suggests a novel nonlinear state-fe edback stabilization control law using linear matrix inequalities for a class oftime-delayed nonlinear dynamic systems with Lipschitz nonlinearity conditions. Based on the Lyapunov–Krasovskiistability theory, the asymptotic stabilization criterion is derived in the linear matrix inequality form and the coef¿cients ofthe nonlinear state-feedback controller are determined. Meanwhile, an appropriate criterion to ¿nd the proper feedbackgain matrix F...
Citation
Mobayen, S., Pujol-Vazquez, G. A robust LMI approach on nonlinear feedback stabilization of continuous state-delay systems with Lipschitzian nonlinearities : experimental validation. "Iranian Journal of Science and Technology - Transactions of Mechanical Engineering", 14 Juliol 2018, p. 1-10.
Keywords
Linear matrix inequalities, Lipschitz nonlinearity, Lyapunov–Krasovskiifunctional, Nonlinear feedback stabilization, Time-delay
Group of research
CoDAlab - Control, Dynamics and Applications

Participants

Attachments